HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Infinitestimal deformations and stability of singular Legendre submanifolds

Files in This Item:
Ishikawa-Gajm.pdf365.54 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Infinitestimal deformations and stability of singular Legendre submanifolds
Authors: Ishikawa, Goo1 Browse this author →KAKEN DB
Authors(alt): 石川, 剛郎1
Keywords: contact stability
Legendre stability
open Whitney umbrella
Issue Date: Mar-2005
Publisher: INT PRESS
Journal Title: Asian journal of mathematics
Volume: 9
Issue: 1
Start Page: 133
End Page: 166
Abstract: We give the characterization of Arnold-Mather type for stable singular Legendre immersions in connection with the classification problem. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.
Rights: Copyright(c)2006 International Press of Boston
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 石川 剛郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University